Alert archive / Michigan / Wind Advisories in 2019

Wind Advisory 4, NWS Grand Rapids, MI

October 15, 20196 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Oct 15, 2019, 3:29 AM EDT for 6 counties in Michigan. It took effect at Oct 16, 2019, 7:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2019, 3:29 AM EDT (07:29 UTC)
In effect from
Oct 16, 2019, 7:00 AM EDT
Expired
Oct 16, 2019, 10:00 PM EDT
In force
15 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2019-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2019-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1688 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

177 
WWUS73 KGRR 150729
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
329 AM EDT Tue Oct 15 2019

MIZ037-043-050-056-064-071-151530-
/O.NEW.KGRR.WI.Y.0004.191016T1100Z-191017T0200Z/
/O.CON.KGRR.FR.Y.0008.000000T0000Z-191015T1200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of Ludington, Hart, Muskegon, Grand Haven, 
Jenison, Holland, and South Haven
329 AM EDT Tue Oct 15 2019

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM EDT WEDNESDAY...

The National Weather Service in Grand Rapids has issued a Wind
Advisory...which is in effect from 7 AM to 10 PM EDT Wednesday. 

HAZARDOUS WEATHER...

 * Widespread frost expected east of US-131.

 * Wind gusts of 40 to 50 mph are expected along the lakeshore
   Wednesday.

IMPACTS...

 * Frost may damage unprotected vegetation.

 * Scattered power outages are possible Wednesday mainly for the
   western half of the lakeshore counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory is issued when frost is expected to develop
during the growing season. Those with agricultural interests in
the advised area are advised to harvest or protect tender
vegetation. Also...potted plants normally left outdoors should be
covered or brought inside away from the cold.

Winds this strong can make driving difficult...especially for 
high profile vehicles. Use extra caution. 

&&

$$

MIZ038>040-044>046-051-052-057>059-065>067-072>074-151200-
/O.CON.KGRR.FR.Y.0008.000000T0000Z-191015T1200Z/
Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent-
Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson-
Including the cities of Baldwin, Reed City, Clare, Fremont, 
Big Rapids, Mount Pleasant, Greenville, Alma, Grand Rapids, 
Ionia, St. Johns, Hastings, Charlotte, Lansing, Kalamazoo, 
Battle Creek, and Jackson
329 AM EDT Tue Oct 15 2019

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

HAZARDOUS WEATHER...

 * Widespread frost expected east of US-131.

IMPACTS...

 * Frost may damage unprotected vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory is issued when frost is expected to develop
during the growing season. Those with agricultural interests in
the advised area are advised to harvest or protect tender
vegetation. Also...potted plants normally left outdoors should be
covered or brought inside away from the cold.

&&

$$
9 follow-up statements
560 
WWUS73 KGRR 151156
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
756 AM EDT Tue Oct 15 2019

MIZ037-043-050-056-064-071-152000-
/O.EXP.KGRR.FR.Y.0008.000000T0000Z-191015T1200Z/
/O.CON.KGRR.WI.Y.0004.191016T1100Z-191017T0200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of Ludington, Hart, Muskegon, Grand Haven, 
Jenison, Holland, and South Haven
756 AM EDT Tue Oct 15 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM EDT
WEDNESDAY...
...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...


HAZARDOUS WEATHER...

 * Wind gusts of 40 to 50 mph are expected along the lakeshore 
   Wednesday. 

IMPACTS...

 * Scattered power outages are possible Wednesday mainly for the 
   western half of the lakeshore counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

MIZ038>040-044>046-051-052-057>059-065>067-072>074-151300-
/O.EXP.KGRR.FR.Y.0008.000000T0000Z-191015T1200Z/
Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent-
Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson-
Including the cities of Baldwin, Reed City, Clare, Fremont, 
Big Rapids, Mount Pleasant, Greenville, Alma, Grand Rapids, 
Ionia, St. Johns, Hastings, Charlotte, Lansing, Kalamazoo, 
Battle Creek, and Jackson
756 AM EDT Tue Oct 15 2019

...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...


HAZARDOUS WEATHER...

 * Areas of frost will be ending across the region.

IMPACTS...

 * Low temperatures ranged from the upper 20s to the lower 30s
   across the region.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR 
   MORE INFORMATION. 

&&

$$
996 
WWUS73 KGRR 151536
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
1136 AM EDT Tue Oct 15 2019

MIZ037-043-050-056-064-071-152345-
/O.CON.KGRR.WI.Y.0004.191016T1100Z-191017T0200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of Ludington, Hart, Muskegon, Grand Haven, 
Jenison, Holland, and South Haven
1136 AM EDT Tue Oct 15 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM EDT
WEDNESDAY...

HAZARDOUS WEATHER...

 * Wind gusts of 40 to 50 mph out of the northwest are expected 
   along the lakeshore Wednesday. 

IMPACTS...

 * Scattered power outages are possible Wednesday mainly for the 
   western half of the lakeshore counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$
518 
WWUS73 KGRR 151943
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
343 PM EDT Tue Oct 15 2019

MIZ037-043-050-056-064-071-160345-
/O.CON.KGRR.WI.Y.0004.191016T1100Z-191017T0200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of Ludington, Hart, Muskegon, Grand Haven, 
Jenison, Holland, and South Haven
343 PM EDT Tue Oct 15 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM EDT
WEDNESDAY...

HAZARDOUS WEATHER...

 * Wind gusts of 40 to 50 mph out of the northwest are expected 
   along the lakeshore Wednesday. 

IMPACTS...

 * Scattered power outages are possible Wednesday mainly for the 
   western half of the lakeshore counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$
324 
WWUS73 KGRR 160330
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
1130 PM EDT Tue Oct 15 2019

MIZ037-043-050-056-064-071-161130-
/O.CON.KGRR.WI.Y.0004.191016T1100Z-191017T0200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of Ludington, Hart, Muskegon, Grand Haven, 
Jenison, Holland, and South Haven
1130 PM EDT Tue Oct 15 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM EDT
WEDNESDAY...

HAZARDOUS WEATHER...

 * Wind gusts of 40 to 50 mph out of the northwest are expected 
   along the lakeshore Wednesday. 

IMPACTS...

 * Scattered power outages are possible Wednesday mainly for the 
   western half of the lakeshore counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$
938 
WWUS73 KGRR 160725
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
325 AM EDT Wed Oct 16 2019

MIZ037-043-050-056-064-071-161530-
/O.CON.KGRR.WI.Y.0004.191016T1100Z-191017T0200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of Ludington, Hart, Muskegon, Grand Haven, 
Jenison, Holland, and South Haven
325 AM EDT Wed Oct 16 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
10 PM EDT THIS EVENING...

HAZARDOUS WEATHER...

 * Wind gusts of 45 to 55 mph out of the northwest. The strongest
   winds are expected along the immediate Lake Michigan shoreline. 

IMPACTS...

 * Scattered power outages are possible mainly for the western 
   half of the lakeshore counties. 

 * Small tree limbs may fall especially in exposed areas along the
   shoreline. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

BORCHARDT
288 
WWUS73 KGRR 161557
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
1157 AM EDT Wed Oct 16 2019

MIZ037-043-050-056-064-071-170000-
/O.CON.KGRR.WI.Y.0004.000000T0000Z-191017T0200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of Ludington, Hart, Muskegon, Grand Haven, 
Jenison, Holland, and South Haven
1157 AM EDT Wed Oct 16 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

HAZARDOUS WEATHER...

 * Wind gusts of 45 to 55 mph out of the northwest. The 
   strongest winds are expected along the immediate Lake 
   Michigan shoreline. 

IMPACTS...

 * Scattered power outages are possible mainly for the western 
   half of the lakeshore counties. 

 * Small tree limbs may fall especially in exposed areas along 
   the shoreline. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$
608 
WWUS73 KGRR 161958
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
358 PM EDT Wed Oct 16 2019

MIZ037-043-050-056-064-071-170200-
/O.CON.KGRR.WI.Y.0004.000000T0000Z-191017T0200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of Ludington, Hart, Muskegon, Grand Haven, 
Jenison, Holland, and South Haven
358 PM EDT Wed Oct 16 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

HAZARDOUS WEATHER...

 * Wind gusts of 45 to 55 mph out of the northwest. The strongest
   winds are occurring along the immediate Lake Michigan
   shoreline.

IMPACTS...

 * Scattered power outages are possible mainly for the western 
   half of the lakeshore counties. 

 * Small tree limbs may fall especially in exposed areas along 
   the shoreline. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$
704 
WWUS73 KGRR 170004
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
804 PM EDT Wed Oct 16 2019

MIZ037-043-050-056-064-071-170200-
/O.CON.KGRR.WI.Y.0004.000000T0000Z-191017T0200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of Ludington, Hart, Muskegon, Grand Haven, 
Jenison, Holland, and South Haven
804 PM EDT Wed Oct 16 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

HAZARDOUS WEATHER...

 * Wind gusts of 35 to 40 mph out of the northwest with brief
   gusts to 45 mph. The strongest winds are occurring along the 
   immediate Lake Michigan shoreline. 

IMPACTS...

 * Scattered power outages are possible mainly for the western
   half of the lakeshore counties due to the continued gusty winds.
   

 * Small tree limbs may fall especially in exposed areas along 
   the shoreline. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$
502 
WWUS73 KGRR 170145
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
945 PM EDT Wed Oct 16 2019

MIZ037-043-050-056-064-071-170245-
/O.EXP.KGRR.WI.Y.0004.000000T0000Z-191017T0200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of Ludington, Hart, Muskegon, Grand Haven, 
Jenison, Holland, and South Haven
945 PM EDT Wed Oct 16 2019

...WIND ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING...


HAZARDOUS WEATHER...

 * The winds will be gusty at times generally between 20 and 30
   mph...limiting the potential for impacts.

 IMPACTS...

 * Peak winds generally in the 40 to 55 mph range occured.
   Scattered power outages resulted from these strong winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR 
   MORE INFORMATION. 

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Oct 15, 3:26 AM EDT, 3 minutes earlier.

Area forecast discussion, Oct 15, 3:26 AM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
326 AM EDT Tue Oct 15 2019

LATEST UPDATE...
Synopsis/Discussion/Marine

.SYNOPSIS...
Issued at 324 AM EDT Tue Oct 15 2019

-Showers developing mainly this afternoon and evening with a
 thunderstorm possible

-Gusty winds could lead to some scattered power outages along the
 lakeshore Wednesday

-Lake effect rain showers Wednesday

-Additional rain possible mainly toward the end of the weekend and
 early next week

&&

.DISCUSSION...(Today through next Monday)
Issued at 324 AM EDT Tue Oct 15 2019

Shower chances increase this afternoon as a surface low approaches
from Wisconsin. Southerly winds will also be increasing on the order
of 15 to 25 mph so it will get breezy. Coverage will mainly be
isolated to scattered for the morning and early afternoon hours
before a line of steadier showers moves in late afternoon into the
evening. Can't rule out a thunderstorm either for today/tonight as
we have noted existing convection across MN this morning thriving
off a rather skimpy corridor of MUCAPE advecting in. So, be aware of
the possibility for some flashes of lightning mainly late afternoon
into this evening.

Gusty winds and lake effect rain showers will impact the region for
Wednesday as ample wrap around low-level moisture and CAA on the
back side of the low moves over the warmer waters of Lake Michigan.
Confidence for Wind Advisory criteria exists for our lakeshore
counties Wednesday as over-lake gales bleed into the land areas.
Bufkit mixing height overviews reveal wind gusts of 40kt would be
tapped between 1k-2k ft, which should definitely be achievable
across the lakeshore.

These gusts are shown by the high-res CAMs but also with models such
as the Euro and the ECM with numerous members showing 45-50 mph
gusts for lakeshore locations. With plenty of foliage on trees, we
would expect some scattered power outages to be the main threat on
land along with loose objects blown around. Outside of the
lakeshore, winds will still be gusty but we believe the impacts
won't warrant an Advisory at this time. As a side note, briefly low
visibility may occur in and out of the lake effect rain showers
given the anticipated wind gusts combined with falling precipitation.

Clouds will likely linger on Thursday with perhaps a sprinkle or
light shower left over. Some late day sun is possible. Otherwise no
impactful weather is expected Thursday into Friday.

We are continuing to watch model trends for the weekend and early
next week with signals supporting a deepening low across the Midwest
with Gulf moisture availability. Fairly wide ensemble spread exists
with location and intensity of cyclogenesis. For rain amounts, the
current GEFS probability of exceeding 0.50" is showing 60-70% for
our region Monday into Tuesday, which are fairly good odds this far
out. The latest available ECM probability for exceeding 0.50" is
slightly lower at 50-60% but still fairly high relatively speaking.
So, odds are tilted for a wet period particularly Monday into
Tuesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 135 AM EDT Tue Oct 15 2019

Deteriorating conditions are expected throughout the afternoon and
evening hours, especially after 20z. With a frontal passage
through the region, expect a period of shifting winds (S-SW-W) and
some near-IFR cigs as rain showers impact the region. Beyond this
TAF period, expecting gusty winds during the day Wednesday with 30
knot gusts possible for most terminals, and even higher winds for
MKG with close to 40 knot gusts at times.

&&

.MARINE...
Issued at 324 AM EDT Tue Oct 15 2019

Coastal erosion and some lakeshore flooding along low areas of the
immediate shoreline is likely Wednesday as solid gales will be
occurring across the lake. Potential is there for 40kt gusts or
even a bit higher. Waves will be quite high on the order of 8 to
13 ft. Some high resolution guidance such as the NAM 3km would
support maximum wave height generation of up to 15 ft
particularly along the Ottawa and Allegan County coasts. These are
areas that have already been experiencing dune erosion and bluff
collapses lately so this is not good news.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Frost Advisory until 8 AM EDT this morning for MIZ037>040-
     043>046-050>052-056>059-064>067-071>074.

     Wind Advisory from 7 AM to 10 PM EDT Wednesday for MIZ037-043-
     050-056-064-071.

     Lakeshore Flood Advisory from 7 AM to 10 PM EDT Wednesday for
     MIZ037-043-050-056-064-071.

LM...Small Craft Advisory from noon today to 5 AM EDT Wednesday for
     LMZ844>849.

     Gale Warning from 5 AM to 8 PM EDT Wednesday for LMZ844>849.

&&

SYNOPSIS...Hoving
DISCUSSION...Hoving
AVIATION...Hoving
MARINE...Hoving
Hazardous weather outlook, Oct 14, 3:54 PM EDT, 11 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
354 PM EDT Mon Oct 14 2019

MIZ037>040-043>046-050>052-056>059-064>067-071>074-150845-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
354 PM EDT Mon Oct 14 2019

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Tonight

Areas of frost are likely away from the lakeshore late tonight and
early Tuesday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong wind gusts could lead to a few power outages along the Lake
Michigan shoreline on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-150845-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
354 PM EDT Mon Oct 14 2019

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Hazardous conditions for small craft and dangerous conditions on
piers along with beach erosion will return to the area for Tuesday
afternoon into Wednesday. The worst conditions will be on Wednesday
when gale force winds from the northwest are likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Hoving/Meade

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 3:36 AM EDTLakeshore Flood AdvisoryGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren12 hr
Oct 15, 3:38 AM EDTGale WarningGRR40 hr
Oct 15, 3:59 PM EDTLakeshore Flood WarningGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren30 hr

Nearby

Wind Advisories in Michigan, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.